MathSciNet Relay Station
MathSciNet bibliographic data
MR2322761 (2008f:30009) 30C10 (30C50)
Conte, Anthony; Fujikawa, Ege; Lakic, Nikola Smale's mean value conjecture and the coefficients of univalent functions. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3295–3300 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement